State-switching continuous-time correlated random walks

Michelot, T. and Blackwell, P.G. orcid.org/0000-0002-3141-4914 (2019) State-switching continuous-time correlated random walks. Methods in Ecology and Evolution, 10 (5). pp. 637-649. ISSN 2041-210X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Authors. Methods in Ecology and Evolution © 2019 British Ecological Society. This is an author-produced version of a paper subsequently published in Methods in Ecology and Evolution. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: animal movement; continuous time; multistate model; Ornstein–Uhlenbeck process; random walk; state‐space model
Dates:
  • Accepted: 11 December 2018
  • Published (online): 25 January 2019
  • Published: May 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Aug 2018 08:42
Last Modified: 20 Nov 2020 14:44
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/2041-210X.13154
Related URLs:

Share / Export

Statistics